# SDR EIA2004061

- Difficulty date: July 20, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA HOLE HAS BREAKUP CONDITION ON THE CENTER OF STRINGER END FITTING NR 19 BS 1241 LEFT AFT SIDE.  REMOVED AND INSTALLED STR END FITTING AT BS 1241 STR 19L.  REMOVED AND REPLACED STR NR 19L AT BS 1241-1265.  REMOVED AND REPLACED WEB AT BS 1241-1260 STR NR 19L PER SRM 51-30-02 PAGES 8-9, SRM 51-20-01 PAGES 11, 14-20 AND SRM 51-10-02 PAGES 7-8.  PRIMED PER BSOPM 20-41-02 PAGES 7-9.
